Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 333, Number 2

All articles in this issue are freely accessible.

Differentials of complex interpolation processes for Köthe function spaces
N. J. Kalton.
Trans. Amer. Math. Soc. 333 (1992), 479-529
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1081938
On automorphisms of Markov chains
Wolfgang Krieger, Brian Marcus and Selim Tuncel.
Trans. Amer. Math. Soc. 333 (1992), 531-565
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1099353
Equivariant cohomology and lower bounds for chromatic numbers
Igor Kříž.
Trans. Amer. Math. Soc. 333 (1992), 567-577
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1081939
Lannes’ $T$ functor on summands of $H^{*}(B(Z/p)^{s})$
John C. Harris and R. James Shank.
Trans. Amer. Math. Soc. 333 (1992), 579-606
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1118825
A Fatou theorem for the solution of the heat equation at the corner points of a cylinder
Kin Ming Hui.
Trans. Amer. Math. Soc. 333 (1992), 607-642
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1091707
On the $Θ$-function of a Riemannian manifold with boundary
Pei Hsu.
Trans. Amer. Math. Soc. 333 (1992), 643-671
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1055808
Liouvillian first integrals of differential equations
Michael F. Singer.
Trans. Amer. Math. Soc. 333 (1992), 673-688
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1062869
Complemented ideals in the Fourier algebra and the Radon Nikodým property
Brian Forrest.
Trans. Amer. Math. Soc. 333 (1992), 689-700
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1112546
Comparing periodic orbits of maps of the interval
C. Bernhardt, E. Coven, M. Misiurewicz and I. Mulvey.
Trans. Amer. Math. Soc. 333 (1992), 701-707
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079051
A topological method for bounded solutions of nonautonomous ordinary differential equations
James R. Ward.
Trans. Amer. Math. Soc. 333 (1992), 709-720
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1066450
Galois groups of maximal $p$-extensions
Roger Ware.
Trans. Amer. Math. Soc. 333 (1992), 721-728
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1061780
The index of a Brauer class on a Brauer-Severi variety
Aidan Schofield and Michel Van den Bergh.
Trans. Amer. Math. Soc. 333 (1992), 729-739
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1061778
A spectral sequence for pseudogroups on $R$
Solomon M. Jekel.
Trans. Amer. Math. Soc. 333 (1992), 741-749
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1066445
Fourier inequalities with nonradial weights
C. Carton-Lebrun.
Trans. Amer. Math. Soc. 333 (1992), 751-767
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1132433
Radii of convergence and index for $p$-adic differential operators
Paul Thomas Young.
Trans. Amer. Math. Soc. 333 (1992), 769-785
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1066451
The set of all iterates is nowhere dense in $C([0,1],[0,1])$
A. M. Blokh.
Trans. Amer. Math. Soc. 333 (1992), 787-798
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1153009
Bounded analytic functions on two sheeted discs
Mikihiro Hayashi, Mitsuru Nakai and Shigeo Segawa.
Trans. Amer. Math. Soc. 333 (1992), 799-819
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1066444
Uniqueness in Cauchy problems for hyperbolic differential operators
Christopher D. Sogge.
Trans. Amer. Math. Soc. 333 (1992), 821-833
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1066449
Unknotted solid tori and genus one Whitehead manifolds
Edward M. Brown.
Trans. Amer. Math. Soc. 333 (1992), 835-847
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1120774
Generalized Toda brackets and equivariant Moore spectra
Steven R. Costenoble and Stefan Waner.
Trans. Amer. Math. Soc. 333 (1992), 849-863
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1089417
A recurrent nonrotational homeomorphism on the annulus
Robbert J. Fokkink and Lex G. Oversteegen.
Trans. Amer. Math. Soc. 333 (1992), 865-875
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1088020
The minimal degree of a finite inverse semigroup
Boris M. Schein.
Trans. Amer. Math. Soc. 333 (1992), 877-888
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1072101
Complete nonorientable minimal surfaces in $R^{3}$
Tōru Ishihara.
Trans. Amer. Math. Soc. 333 (1992), 889-901
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1064269
Nilpotence and torsion in the cohomology of the Steenrod algebra
Kenneth G. Monks.
Trans. Amer. Math. Soc. 333 (1992), 903-912
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068931
The uniqueness and stability of the solution of the Riemann problem of a system of conservation laws of mixed type
Hai Tao Fan.
Trans. Amer. Math. Soc. 333 (1992), 913-938
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1104200
Corrigendum to: “Characterizations of turbulent one-dimensional mappings via $𝜔$-limit sets” [Trans. Amer. Math. Soc. 326 (1991), no. 1, 261–280; MR1010884 (91j:58133)]
Michael J. Evans, Paul D. Humke, Cheng Ming Lee and Richard J. O’Malley.
Trans. Amer. Math. Soc. 333 (1992), 939-940
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1154541